# SDR ASOA20120220021H

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 32,444 hours, 24,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER LANDING, THERE WAS A BURNING ODOR IN THE CABIN AND COCKPIT. MAINTENANCE INSPECTED THE AIRCRAFT AND WERE UNABLE TO DETECT ANY BURNING ODOR, OR EVIDENCE OF BURNING, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
